MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305C19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Insufficiency (1715); Aortic Valve Stenosis (1717); No Information (3190)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years and 5 months post implant of this 19 mm aortic bioprosthetic valve, the valve was explanted and replaced with 25 mm valve of the same model. the reason for the explant was not reported.  no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the physician reported that the patient had outgrown the 19mm valve which exhibited stenosis and insufficiency.If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7104586
Report Number2025587-2017-02387
Device Sequence Number1933392
Product Code LWR
UDI-Device Identifier00721902694721
UDI-Public00721902694721
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2017
Device Model Number305C19
Device Catalogue Number305C19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR